# SDR DALA2023120810075

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098777) LEFT SIDE VERTICAL PRESSURE DECK WEB, BETWEEN LBL25 AND LBL45, WITH A CRACK. LEFT SIDE VERTICAL PRESSURE DECK WEB BETWEEN LBL 45 LBL 25 WAS REPAIRED I.A.W B737-800 SRM 57-10-10 REPAIR 3.
